# SDR AALA202103233002

- Difficulty date: January 19, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725903800000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING UPPER SURFACE SKIN PANEL #2 AT THE REAR SPAR BETWEEN WS 1957 AND  WS 2580 BETWEEN RIBS 4 AND RIB 5. REPAIRED SKIN PANEL PER EA 325165.. **SUPPLEMENTAL REPORT FOR AALA202103033002 TO  REMOVE CORROSION LEVEL 2 BASED UPON THE LEVEL BEING CORRECTED  TO LEVEL 1  ON THE HSDA BY QC.
